Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kivexa, stocrina dns teroids
Feb 1, 2014

Dear Dr. Young,

I am using kivexa nad stocrin for almost 13 months and I am addicted to gym and sport. I am wondering if I can start with some cycle of steroids with my meds to gain some weight and muscles? Can you recommend me some? My CD4 is 745 and copies 32. I am 31 y.o.

ManY thanks

Response from Dr. Young

Hello and thanks for posting.

Though I am a big fan of exercise and fitness (I spent many years of my younger life training an elite athlete), I'm not a fan at all of the use of anabolic steroids. Never mind WADA, there are unneeded health risks.

There isn't any particular drug-drug interaction, per se, between most steroids and HIV medications; if you choose to go this route, I'd make sure to advise your care provider, so that she or he can keep track of your health appropriately.

BY

Response from Mr. Vergel

I would be careful when considering anabolic steroid (AS) use. You are 31 years of age and AS can shut down your testosterone production, increase blood viscosity and decrease good cholesterol (HDL). Oral anabolics can also affect liver function.

I wrote a book about anabolics in the 90's because we needed help in trying to combat wasting syndrome, but I do not support the use of anabolics beyond medical use. However, I am aware that many men will use them anyway so I provide my book free to all who want to engage in harm reduction while using them: http://survivinghiv.blogspot.com/2012/08/free-book-from-power-built-to-survive.html

Nelson



Previous
Contraindications of Meratrim weight loss supplement
Next
A good dentist in Bangkok

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement